# SDR AALA20030445

- Difficulty date: April 11, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 9H INOPERATIVE.  REPLACED EMERGENCY LIGHT CONNECTOR AT SEAT 9H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
